# SDR VTZA95100

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: TY176004A
- Condition: Dirty
- Location: Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IAD-RDU - FLT 6576 - DURING APPROACH, ABORTED THE APPROACH DUE TO FLAP ASYMMETRY CAPTION ILLUMINATING WHEN FLAPS SELECTED TO 9 DEGREES.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED EXCESSIVE GLYCOL FROM FLAP POSITION POTENTIOMETERS.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
